New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

luvmdo
Regular Member


Date Joined Aug 2005
Total Posts : 43
   Posted 9/14/2005 6:32 PM (GMT -7)   
Okay, for those of you who have read any of my previous posts, you know that my doc put me on Lamictal for bi-polar disorder, more depressive than manic.  BUT, over the past week, while I have been on the Lamictal, I have been getting progressively meaner and more manic, while still remaining depressed.  So, on the advice of some on this board, as well as my husband and the insurance ask-a-nurse line, I finally called the doc and explained the situation to her today.  She put me on Seroquel to go with the Lamictal until the Lamictal really kicks in.  Then she said we could ween off the Saroquel.  It's 50mg at night and then 25mg twice during the day.  I was just wondering if any of you had any thoughts you might be willing to share with me about what to expect from this medication, as I know nothing about it.  Am I going to be a zombie?  At this point, that is okay with me.  It is better than the wicked witch I have been.  Hey, and all just in time for Halloween, too!  LOL!
 
Thanks for helping the dumb girl!  Ya'll have a great night!

rrowe612
New Member


Date Joined Jun 2003
Total Posts : 11
   Posted 9/17/2005 8:38 AM (GMT -7)   
Hello: My Dr. wanted to put me on seroquel and I refused and asked for another option. my friend was on it and when she stopped taking it the withdrawals were not nice. she became anxiouse and had feelings of desparation. everyone is different, but I was to chicken being afraid it would happen to me. She also would freak out when she ran out of it and didnt have a new perscription. Maybe ask your doctor about these things.

Devine Mercy
Regular Member


Date Joined Mar 2003
Total Posts : 20
   Posted 9/17/2005 2:06 PM (GMT -7)   
I was on seroquel for 4 years .When my doctor put me on something different , he weened me off it slowly and I did have feelings of wanting to hurt myself even coming off it slow. It dosnt make you a zombie but it took away my creativeness. I used to write poems and dance but I had no desire to do so while on this. It is kind of sedative so I took it at night. I was on 400 mgs. Devine Mercy

Cloudy30
Regular Member


Date Joined Apr 2005
Total Posts : 72
   Posted 9/17/2005 6:40 PM (GMT -7)   
Hi I have been on Seroquel since January and I was put on it because I could not sleep due to racing thoughts and a lot of angry thoughts toward myself.  It has worked well for me in the sense that I take it at night and sleep very very well.  My thoughts turn off at night.  Now that I am starting to feel better I was told that its optional I can use it if I need it.  Well I haven't spoken with my psychiatrist in two months but I started to ween off it and had a hard time sleeping.  I take about 75 mg an night.  Next time I see her I am going to ask her if she has some ideas or alternatives. 
 

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 9/23/2005 9:09 PM (GMT -7)   
    Seroquel is terrific!!!    I take 50mg at
nite.   Sleep well w it.      No grogginess.    It's a good medication.   Don't be afraid of it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:42 AM (GMT -7)
There are a total of 2,735,267 posts in 301,288 threads.
View Active Threads


Who's Online
This forum has 151395 registered members. Please welcome our newest member, kaneben66.
289 Guest(s), 10 Registered Member(s) are currently online.  Details
rollout, paul hutchins, summer16, Loutucky, Huddie, soynomore, Traveler, sam12, haggis, kaneben66


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer